International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 40, Pages 2103-2121
On bounded cohomology of amalgamated products of groups
Department of Mathematical Sciences, University of North Carolina, Greensboro 27402, NC, USA
Received 12 November 2003
Copyright © 2004 Igor V. Erovenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the structure of the singular part of the second bounded cohomology group of amalgamated products of groups by constructing an analog of the initial segment of the Mayer-Vietoris exact cohomology sequence for the spaces of pseudocharacters.